Couldn't find what you looking for?

TRY OUR SEARCH!


Two months ago I started to sense something strange on my skin. There was nothing on it for real, but it felt as though I had spent several hours in the sun. Literally burning. This awkward feeling never actually withdrew. I visited all possible specialists, went on CAT scan check and had to do all bunch of tests and nothing. There is no visible, traceable and explicable reason for my burning skin. Has anyone experienced anything similar? Please, I don’t know what to do, this is killing me. No way can I lead a normal life with this.

Loading...


I am 46 and I have really high cholesterol level. In order to reduce the level of my LDL (bad) cholesterol and triglycerides my doctor prescribed statins, and I used Crestor for a while. Crestor is notorious for causing muscle problems, especially when older people take the highest doses allowed (40 mg). I was 43 when this happened to me, and I took less than 40 mg. I suddenly started to wake up with this awful tingling sensation on my skin. It would disappear during the day, but in the evening it came back. Very soon I literally couldn’t move since I had this feeling that my skin was burning. I mean really burning, I couldn’t sit still, nor lie down, the touch of my clothes was so painful and irritating. My doctor did all tests and couldn’t find any normal reason for this. And then, when I started feeling weak and tired all day, my doctor remembered the side effect Crestor can cause - myopathy. Since I was still young and relatively healthy, the signs were not as severe as they could be, and the important thing was that the dose was lower than this highest possible of 4o mg. So I stopped taking Crestor (gradually) and used something else to lower my LDL. I also had to take some medications for the initial stage of myopathy, which was in my case manifested in this awful burning sensation. So I suggest you talk to your doctors about all the pills you are currently using and their possible side effects. That could be the answer.
Reply

Loading...

I also for the past month have had burning feeling in my stomach, exactly what you said feels like you have been in the sun all day. Did you ever find out what was wrong. I am gonna go to the doctor tomorrow, hopefully will get some answers at least good answers.
Reply

Loading...

does anyone know what can cause the side of your neck (both sides)
Upper stomach,upper legs,and upper arms to have a burning sensation.
No doctor so far seems to know what is wrong with me.
I'm a 56 year old woman.
Any answers to this post would be greatly appreciate
thanks so much
Reply

Loading...

it is sensitive when touched or when i move my head .Does any one have any idea what this is.
Reply

Loading...

I wish I had an answer for you, because then I'd have an answer for the very same thing affecting me! It is especially uncomfortable on my forearms, tho it 'travels' on the rest of my body.



Being 57 myself I wonder if this is a stage of post menopause? I'm trying topical bioidentical hormones to see if my skin 'moistens' up. :?
Reply

Loading...

Oopsy posted twice so editing/deleting this one. o.O
Reply

Loading...

I am in the same boat... it started with my back near my shoulderblades, now its my full back, and front.... I have only left a message with my dr and haven't heard back yet - being pregnant, I was guessing it had something to do with that.... its just totally out of the blue... and has been present for 5 days, with each day spreading.
Reply

Loading...

I am 20 weeks pregnant and just started to feel a burning sensation on my inner thigh and forearm. Now it has spread to my other side of the body. It's just uncomfortable, especially when something, such as clothes, rubs up against it.

I thought it might be the hormones from my pregnancy but I haven't read anything about it until I found this chat room.
Reply

Loading...

I believe I suffer from the symptom you explain. Do you ever take niacin? the feeling you get when taking niacin is what I feel. That a hot sensation, I realize it only happen when I sit down and it seems to be only in my chest down to my belly-button and I feel the same thing in my foot also. I notice when I am active: exercise the feeling goes away. I have no answer but I figure if niacin cause the same reaction them maybe our body is producing /lack some type of substance that would cause this. It’s been some 10 to 15 yrs now I have this condition.
Reply

Loading...

i am 20 weeks pregnant and i am having alot of problems with my arms/hands.

it started about a month ago and the doctors keep telling me that it is carpal tunnel. i don't think it is. physical therapy is not really working... it hurts the most when i lay down to sleep at night or sit for a period of time.

has anyone else experienced this? could it be a pinched nerve or maybe the baby is laying in an area that is causing these sensations?

help!!! i am soo tired and hurt all over :-(
Reply

Loading...

I just started with this as well. My face feels like it is on fire and is prickly. My neck feels like this as well as other parts of my body. Something I have that I haven't seen mentioned is problems with vision. Only recently things feel out of sorts and I feel off balance. Is anyone else having any issues with their vision?
Reply

Loading...

"Burning skin: You have a burning skin sensation like you have a bad sun burn, but there are no apparent marks on the skin. The burning skin sensation may remain in one location, or may move around the body randomly. It can be intermittent, or can persist for long periods of time. The burning skin sensation is commonly magnified by stressful situations or fear-producing thoughts."

----------> i got this from this website: anxietycentre.com/anxiety-symptoms/burning_skin_sensation.shtml


i'm feeling it too... my arms burn but i dunno why... so i guess i'm stressed or smth
Reply

Loading...

I had burning in the skin with Fibromyalgia. I also had headaches a lot, and became very sensitive to smells, a long with 100 other symptoms. It feels like a suburn in different spots on your body.
Reply

Loading...

Hi all i have the same thing's that use are tlking about. Bruning of the skin .I don't take any pills so that cant be it . have been back and faw to the doctor's for test too. The doctor told me it was my liver . Still having tes done . But i had a friend stay with us for two week we had drank more coffee over the two weeks and it seem's to be more bruning then ever i was just wondering if it cold be from coffee. and this only started when i was pregnet too i have had my child three years ago but it's still there.It's live hell .
Reply

Loading...